# SDR SWIA2023011867120

- Difficulty date: January 6, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N209SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000645
- Aircraft time: 14,723 hours, 8,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE LH SPLICE AT FRAME 89 HAS CORROSION ON AFT END (IN LINE WITH LH SEAT TRACK).  REMOVED AND REPLACED AFT FLOOR STRUCTURE LH SPLICE AT FRAME 89 REF SRM 51-40-08 REF TO CONTINUE CARD FOR OTHER WORK PERFORMED
